# SDR AALA202111040353

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,870 hours, 14,414 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Part number: D0003002100100
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FINAL APPROACH, SPOILER 1 / SEC 1 FAULT OCCURRED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT CLT  WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RELAY 41CE1 FOR SEC1 COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
